| Model Number |
02.12.0411FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04-mar-2020: lot 180924: (b)(4) items manufactured and released on 28-may-2018.Expiration date: 13.05.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
Event or Problem Description
The patient came in due to signs of infection 1 year and 2 months after the primary, the pathogen is unknown.The surgeon performed a washout and poly-swap and the surgery was completed successfully.